I lost nearly 4 stone overall and now 2 years on I have put back on 3 stone??? I am struggling with a lot of stress at the moment but still, I constantly deal with stress in my life. I take topiramate everyday. I thought maybe my body has became immuned to it but reading some of these stories people have been on the same drug for over 10 years! Please help, I keep gaining weight and its not settling.
Topamax isn't really a weight loss drug, it's really an anticonvulsant which has the side effect of weight loss. I would think that after some time, your body has become used to the side effect of weight loss and has adjusted to the side effect accordingly, therefore you've gained back much of the weight you lost from that side effect. If you're gaining all the weight back and the Topamax is no longer working for you for weight loss, I would speak with your prescribing doctor about possibly going off the Topamax and start another weight loss medication.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2010 • 8 answers
Posted 10 Nov 2014 • 3 answers
Posted 3 Aug 2015 • 1 answer
Posted 13 Oct 2015 • 1 answer
Posted 14 Apr 2016 • 1 answer